# SDR 20000413SH019

- Difficulty date: December 31, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 28175018
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATING RING LEAKING.  REMOVED AND REPLACED.  (X)
